# SDR REXA2014101301034

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 15,757 hours, 15,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER EQUIP FLASHLIGHT INOPERATIVE, NOT BLINKING.  R & R FLASHLIGHT BATTERY IAW AMM 25-61-00.  ACFT OK FOR SERVICE.
